Joris Bierkens
Cited by
Cited by
The zig-zag process and super-efficient sampling for Bayesian analysis of big data
J Bierkens, P Fearnhead, G Roberts
The Annals of Statistics 47 (3), 1288-1320, 2019
Non-reversible Metropolis-Hastings
J Bierkens
Statistics and Computing, 2015
Piecewise deterministic Markov processes for continuous-time Monte Carlo
P Fearnhead, J Bierkens, M Pollock, GO Roberts
Statistical Science 33 (3), 386-412, 2018
A piecewise deterministic scaling limit of Lifted Metropolis-Hastings in the Curie-Weiss model
J Bierkens, G Roberts
Annals of Applied Probability 27 (2), 846-882, 2017
Piecewise deterministic Markov processes for scalable Monte Carlo on restricted domains
J Bierkens, A Bouchard-Côté, A Doucet, AB Duncan, P Fearnhead, ...
Statistics & Probability Letters 136, 148-154, 2018
Ergodicity of the zigzag process
J Bierkens, GO Roberts, PA Zitt
Annals of Applied Probability 29 (4), 2266-2301, 2019
Limit theorems for the Zig-Zag process
J Bierkens, A Duncan
Advances in Applied Probability 49 (3), 2017
Explicit solution of relative entropy weighted control
J Bierkens, HJ Kappen
Systems & Control Letters 72, 36-43, 2014
Stochastic optimal control as non-equilibrium statistical mechanics: Calculus of variations over density and current
VY Chernyak, M Chertkov, J Bierkens, HJ Kappen
Journal of Physics A: Mathematical and Theoretical 47 (2), 022001, 2013
High-dimensional scaling limits of piecewise deterministic sampling algorithms
J Bierkens, K Kamatani, GO Roberts
arXiv preprint arXiv:1807.11358, 2018
Tikhonov regularization versus scale space: a new result [image processing applications]
L Florack, R Duits, J Bierkens
2004 International Conference on Image Processing, 2004. ICIP'04. 1, 271-274, 2004
The boomerang sampler
J Bierkens, S Grazzi, K Kamatani, G Roberts
International Conference on Machine Learning, 908-918, 2020
Existence of an invariant measure for stochastic evolutions driven by an eventually compact semigroup
J Bierkens, O van Gaans, SV Lunel
Journal of Evolution Equations 9 (4), 771-786, 2009
A singular M-matrix perturbed by a nonnegative rank one matrix has positive principal minors; is it D-stable?
J Bierkens, A Ran
Linear Algebra and its Applications 457, 191-208, 2014
Linear PDEs and eigenvalue problems corresponding to ergodic stochastic optimization problems on compact manifolds
J Bierkens, VY Chernyak, M Chertkov, HJ Kappen
Journal of Statistical Mechanics, 2016
Simulation of elliptic and hypo-elliptic conditional diffusions
J Bierkens, F Van Der Meulen, M Schauer
Advances in Applied Probability 52 (1), 173-212, 2020
Spectral analysis of the zigzag process
J Bierkens, SMV Lunel
arXiv preprint arXiv:1905.01691, 2019
Pathwise stability of degenerate stochastic evolutions
J Bierkens
Integral Equations and Operator Theory 69 (1), 1-27, 2011
Dissipativity of the delay semigroup
J Bierkens, O van Gaans
Journal of Differential Equations 257 (7), 2418-2429, 2014
Geometrical methods in diffusion tensor regularization
G Bierkens, JJ Graaf
Technische Universiteit Eindhoven, 2004
The system can't perform the operation now. Try again later.
Articles 1–20